Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Cone Metric Spaces and Fixed Point Theorems of Generalized T-Zam

Authors and Affiliations

  • Anil Kumar Dubey BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA
  • Rita Shukla Shri Shankracharya College of Engineering and Technology, Bhilai, 490020 Chhattisgarh, INDIA
  • Ravi Prakash Dubey Dr. C.V.Raman University, Bilaspur, Chhattisgarh, INDIA

About this article

Download PDF

Abstract

In this paper, we obtain sucient conditions for the existence of a uniquecommon xed point for pair of T-Zamrescu contraction mappings in thesetting of complete cone metric spaces.

Author Biographies

  • Anil Kumar Dubey, BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA

    Assistant Professor,

    Department of Mathematics,

    BIT,DURG

  • Rita Shukla, Shri Shankracharya College of Engineering and Technology, Bhilai, 490020 Chhattisgarh, INDIA

    Assistant Professor,

    Department of Mathematics,

    Shri Shankracharya College of Engineering andTechnology,
  • Ravi Prakash Dubey, Dr. C.V.Raman University, Bilaspur, Chhattisgarh, INDIA

    Professor,

    Department of Mathematics,

    Dr. C.V.Raman University,Bilaspur, Chhattisgarh, INDIA

References

[1] L.G.Huang, X.Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl.,332,(2007),1468-1476.

[2] R. Kannan, Some results on fixed points-II, Amer. Math.Monthly,76(1969)405-408.

[3] J.R. Morales and E. Rojas, T-Zamfirescu and T-Weak contraction mappings on cone metric spaces,arXiv:0909.1255v1[math.FA]7sep2009.

[4] S. Moradi, Kannan fixed point theorem on complete metric spaces and on generalized metric spaces depended on another function, arXiv:0903.1577v1[math.FA].

[5] J.R. Morales and E. Rojas, Cone metric spaces and fixed point theorems of T-Kannan contractive mappings, arXiv:0907.3949v1[math.FA].

View more references (11)

[6] J.R.Morales and E. Rojas, Cone metric spaces and fixed point theorems of T-Contractive mappings, Revista Notas de Matematica, Vol4(2),No.269,2008,PP 66-78.

[7] Sh.Rezapour and R. Hamlbarani, Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal.Appl.,345(2), (2008),719-724.

[8] T.Zamfirescu, Fixed point theorems in metric spaces, Arch. Math.,23,(1972),292-298.

[9] D.Ilic and V. Rakocevic, Quasi-contraction on a cone metric space, Appl. Math. Lett.,22,(5),(2009),728-731.

[10] Z.Kadelburg, S.Radenovic and V.Rakocevic, Remarks on “Quasi-contraction on a cone metric space”. Appl. Math.Lett.,(2009),doi:10.1016/j.aml.2009.06.003.

[11] M.S. Khan and M. Samanipour, Fixed point theorems for some discontinuous operators in cone metric space, Mathematica Moravica,Vol 12-2,(2008),29-34.

[12] V. Raja and S.M.Vaezpour, Some extension of Banach’s contraction principle in complete cone metric spaces, Fixed point Theory and Applications, (2008), 11 P.

[13] A. Beiranvand, S.Moradi, M. Omid and H. Pazandeh, Two fixed point theorem for special mapping, arXiv;0903.1504v1[math.FA].

[14] S.K.Chatterjea, Fixed point theorems, C.R.Acad.Bulgare Sci.,25,(1972),727-730.

[15] A.K.Dubey and A. Narayan, Cone Metric Spaces and fixed point theorems for pair of contractive maps, Mathematica Aeterna, Vol 2, 2012, No.10,839-845.

[16] A.K.Dubey, Rita Shukla and R.P. Dubey, An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings” Int.J. of Appl. Mathematical Research, 2 (1) (2013), 84-90


How to Cite

Dubey, A. K., Shukla, R., & Dubey, R. P. (2013). Cone Metric Spaces and Fixed Point Theorems of Generalized T-Zam. International Journal of Applied Mathematical Research, 2(1), 151-156. https://doi.org/10.14419/ijamr.v2i1.650